# SDR 96ZZZX947

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4524X
- Make and model: Piper PA-28R-200
- Aircraft serial: 287635069
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 6339600
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN CRACKED AT AFT END OF SKIN DIMPLES.  SUBMITTER SUSPECTS FAILURE CAUSED BY PILOTS GRIPPING SKIN TO CHECK RUDDER ON PRE-FLIGHT.
